# SDR TRAX200600957

- Difficulty date: October 29, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 8,260 hours, 6,935 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Handle
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD OUTER HANDLE CRACKED.  REMOVED AND REPLACED ASD OUTER HANLE IAW CRJ 200 MM CH 52-11-25-000-801 AND SRM 51-42-20  (CLOSED 11/03/06)
